Triangular form of Laurent polynomial matrices and their factorization

The issue of the semiscalar equivalence of Laurent polynomial matrices is investigated and the triangular form of such matrices and their finite sets is established with respect to this equivalence.  The theorem on regularization of a Laurent polynomial matrix is proved.  This theorem is used in the problem of factorization of such matrices.  The factorization criterion of a Laurent polynomial matrix with a regular multiplier with a predetermined Smith normal form is obtained.

  1. Fornasini E., Valcher M.-E.  nD Polynomial Matrices with Applications to Multidimensional Signal Analysis.  Multidimensional Systems and Signal Processing. 8 (4), 387–408 (1997).
  2. Kaczorek T.  Polynomial and Rational Matrices: Applications in Dynamical System Theory.  Commun. and Control Eng. Ser.; London (UK), Springer, (2007).
  3. Foster J. A., McWhirter J. G., Davies M. R., Chambers J. A.  An algorithm for calculating the QR and singular value decompositions of polynomial matrices.  AIEEE Trans. Signal Process. 58 (3), 1263–1274 (2010).
  4. Park I.  Symbolic computation and signal processing.  Journal of Symbolic Computation.  37,  209–226 (2004).
  5. McWhirter J. G., Baxter P. D., Cooper T., Redif S., Foster J.  An EVD algorithm for Para-Hermitian polynomial matrices.  IEEE Trans. Signal Process.  55 (6), 2158–2169 (2007).
  6. Kazimirskii P. S., Petrychkovych V. M.   On the equivalence of polynomial matrices.   Theoretical and Applied Problems of Algebra and Differential Equations. Lviv,   61–66  (1977).
  7. Petrychkovych V. M.  On semiscalar equivalence and the Smith normal form of polynomial matrices.  Journal of Mathematical Sciences. 66 (1), 2030–2033 (1993).
  8. Petrychkovych V. M.  Generalized equivalence of pair of matrices.  Linear Multilinear Algebra.  48, 179–188 (2000).
  9. Petrychkovych V. M.  Standart form of pair of matrices with respect to generalized equivalence.  Visnyk Lviv. Univ.  61, 153–160 (2003).
  10. Kuchma M. I.  Symmetric equivalence of matrix polynomials and isolation of a common unital divisor in matrix polynomials.  Ukrainian Mathematical Journal.  53 (2), 238–248 (2001).
  11. Dias da Silva J. A., Laffey T. A.  On simultaneous similarity of matrices and related questions.  Linear Algebra Appl.  291, 167–184 (1999).
  12. Kazimirskii P. S.  Factorization of matrix polynomials.  Lviv, Pidstryhach Institute for Applied Problems of Mechanics and Mathematics of the NAS of Ukraine, 2-nd edition, (2015), 282 p.
  13. Zelisko V. R., Kuchma M. I.  Factorization of symmetric matrices over polynomial rings with involution.  Journal of Mathematical Sciences. 96, 3017–3021 (1999).
  14. Zelisko V. R., Shchedryk V. P.  Matrix of values on a system of roots of diagonal elements of matrix and its applications.  Mat. Met. i Fiz.-Mekh. Polya.  48 (4), 20–29 (2005).
  15. Shchedryk V. P.  Arithmetic of matrices over rings.  Kyiv, Akademperiodyka (2021), 278 p.
  16. Kazimirskiy P. S., Shchedryk V. P.  On solutions of matrix polynomials sides equations.  Doklady AN SSSR.  304 (2), 271–274 (1989).